Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 69, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 23, 2019, 4:45 PM CDT for 8 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2019, 4:45 PM CDT (21:45 UTC)
- Expired
- Jun 23, 2019, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 114 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:40 PM CDT | FLASH FLOOD | 4 Ne Vian, OK | FLOODING NOTED IN A PUBLIC MPING REPORT NORTHEAST OF VIAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2987 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 16.9
The text
As transmitted.
527
WGUS54 KTSA 232145
FFWTSA
OKC061-077-079-091-101-121-127-135-240045-
/O.NEW.KTSA.FF.W.0069.190623T2145Z-190624T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
445 PM CDT Sun Jun 23 2019
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Haskell County in southeastern Oklahoma...
Northern Pushmataha County in southeastern Oklahoma...
McIntosh County in southeastern Oklahoma...
Sequoyah County in east central Oklahoma...
Latimer County in southeastern Oklahoma...
Central Le Flore County in southeastern Oklahoma...
Pittsburg County in southeastern Oklahoma...
Southern Muskogee County in east central Oklahoma...
* Until 745 PM CDT.
* At 444 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 1 to 4 inches of rain have
fallen. Flash flooding is already occurring or is expected to
begin shortly.
* Some locations that may experience flooding include...
Mcalester... Sallisaw...
Poteau... Wilburton...
Eufaula... Stigler...
Pocola... Muldrow...
Checotah... Roland...
Spiro... Hartshorne...
Krebs... Arkoma...
Warner... Vian...
Panama... Talihina...
Wister... Quinton...
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
This includes Interstate 40 in Oklahoma between mile markers 244 and
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3459 9567 3459 9588 3468 9589 3468 9609
3505 9609 3515 9598 3536 9598 3538 9588
3546 9587 3547 9582 3555 9582 3555 9572
3558 9571 3552 9445 3491 9445 3490 9492
3467 9494 3469 9509 3457 9551 3456 9567
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:56 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 23, 2:56 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 256 PM CDT Sun Jun 23 2019 .DISCUSSION... Main forecast concerns are in the very short term with the expected significant heavy rain and flash flooding event, in addition to severe thunderstorm potential, unfolding across eastern Oklahoma and western Arkansas. The biggest change to the going forecast has been to cancel roughly the northern half of the Flash Flood Watch early, leaving the southern portion of the watch intact through the planned expiration tomorrow morning. Thunderstorms producing very heavy rainfall are ongoing across southeast Oklahoma, some of which are affecting areas that were hard hit with rainfall and flash flooding last night. One-hour rainfall estimates of 1 to 2 inches, with isolated 3 inches, have been common with today's thunderstorms. Much of the area has been fairly worked over by the morning and early afternoon thunderstorms, except for far southeast Oklahoma where CAPEs of 4000-5000 J/kg persist. This instability should allow for ongoing storms to increase some this afternoon before the slow moving convective line finally clears the area this evening. Damaging wind will continue to be the primary severe weather threat, with large hail and tornadoes being secondary. The latest data indicate that most of the storms should be south and east of the area early tomorrow morning, and it is possible that the rest of the Flash Flood Watch could be cancelled early. Tomorrow should be fairly quiet after the eventful weekend, although thunderstorm chances will increase again mainly late Tuesday and into Tuesday night as a disturbance moves through the area along the periphery of the building ridge. The rest of the upcoming work week will feature fairly climatological weather with temperatures near normal and low thunderstorm chances favored over the higher terrain of southeast Oklahoma and western Arkansas. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 85 70 89 / 20 0 10 10 FSM 68 87 70 88 / 70 10 10 20 MLC 65 84 69 85 / 50 10 10 20 BVO 63 83 64 88 / 20 0 10 10 FYV 64 82 64 85 / 40 10 10 20 BYV 65 83 64 88 / 40 10 10 20 MKO 65 84 68 87 / 30 10 10 20 MIO 63 82 65 88 / 20 0 10 10 F10 65 84 68 87 / 30 10 10 20 HHW 68 83 69 84 / 80 20 10 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through Monday morning for OKZ049-053-072>076. AR...Flash Flood Watch through Monday morning for ARZ019-020-029. && LONG TERM....22
Hazardous weather outlook, Jun 23, 1:20 PM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 120 PM CDT Sun Jun 23 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 120 PM CDT Sun Jun 23 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms from southeast Oklahoma into west central Arkansas will continue to sag southeast this afternoon. Some of these storms are likely to be severe, with large hail and damaging winds being the main threats. An isolated tornado cannot be ruled out. These storms will also produce heavy rainfall, which will continue to result in flash flooding, and also river flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms will be exiting southeast Oklahoma later tonight into early Monday morning. Low chances for mainly diurnal showers and thunderstorms will persist through all of the upcoming week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 23, 1:47 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT Sun Jun 23 2019
OKZ049-073-075-076-231945-
Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
147 PM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUSHMATAHA...SOUTHERN
LATIMER...LE FLORE AND SOUTHERN PITTSBURG COUNTIES UNTIL 245 PM
CDT...
At 146 PM CDT, strong thunderstorms were located along a line
extending from 8 miles southeast of Wardville to 4 miles east of
Heavener Runestone State Park. Movement was southeast at 10 mph.
Wind gusts 40 to 50 mph will be possible with these storms.
Locations in or near the path include...
Clayton... Heavener...
Hartshorne... Talihina...
Wister... Howe...
Kiowa... Albion...
Ashland... Octavia...
Talimena State Park... Snow...
Higgins... Heavener Runestone State Park...
Tuskahoma... Big Cedar...
Stanley... Kiamichi...
Whitesboro... Clayton Lake State Park...
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9609 3477 9609 3501 9445
3452 9446 3451 9504 3443 9505 3431 9578
TIME...MOT...LOC 1846Z 303DEG 9KT 3459 9591 3491 9450Local storm report, Jun 23, 2:23 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
223 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG SCHULTER 35.51N 95.96W
06/23/2019 OKMULGEE OK TRAINED SPOTTER
A VERANDA ROOF WAS DAMAGED... WIND WAS MEASURED AT 61 MPH
&&
SFPSpecial weather statement, Jun 23, 3:28 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
328 PM CDT Sun Jun 23 2019
OKZ071-073-074-232115-
Haskell OK-Pittsburg OK-McIntosh OK-
328 PM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...MCINTOSH
AND NORTHWESTERN PITTSBURG COUNTIES UNTIL 415 PM CDT...
At 327 PM CDT, a strong thunderstorm was located 3 miles northeast of
Horntown, moving northeast at 60 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Eufaula... Checotah...
Indianola... Hanna...
Rentiesville... Stidham...
Raiford... Lake Eufaula State Park...
Vivian... Vernon...
Onapa...
This includes Interstate 40 in Oklahoma between mile markers 257 and
270.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Oklahoma.
LAT...LON 3507 9607 3509 9606 3512 9603 3512 9601
3515 9601 3515 9598 3532 9598 3554 9545
3535 9534 3530 9535 3530 9532 3529 9531
3505 9609
TIME...MOT...LOC 2027Z 245DEG 50KT 3512 9619Local storm report, Jun 23, 3:44 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD DEVILS DEN STATE PARK 35.77N 94.25W
06/23/2019 WASHINGTON AR BROADCAST MEDIA
PORTIONS OF ARKANSAS HIGHWAY 220 NEAR DEVILS DEN HAVE
BEEN WASHED AWAY DUE TO FLASH FLOODING. PHOTO RELAYED VIA
BROADCAST MEDIA TWITTER. TIME ESTIMATED BY OBSERVATIONS
FROM THE FAYETTEVILLE ASOS.
&&
KAHLocal storm report, Jun 23, 4:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL EUFAULA 35.29N 95.58W
06/23/2019 E0.75 INCH MCINTOSH OK EMERGENCY MNGR
VERY HEAVY RAIN AS WELL.
&&
KAHSpecial weather statement, Jun 23, 4:31 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
431 PM CDT Sun Jun 23 2019
OKZ068-070>072-074>076-232215-
Haskell OK-Muskogee OK-Latimer OK-Sequoyah OK-Cherokee OK-
Le Flore OK-McIntosh OK-
431 PM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHEASTERN
MCINTOSH...SEQUOYAH...LATIMER...NORTHWESTERN LE FLORE...SOUTHEASTERN
CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 515 PM CDT...
At 430 PM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Rentiesville to near Kinta to Higgins.
Movement was east at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Sallisaw... Wilburton...
Stigler... Muldrow...
Checotah... Spiro...
Warner... Vian...
Panama... Gore...
Porum... Webbers Falls...
Keota... Red Oak...
Mccurtain... Bokoshe...
Fanshawe... Whitefield...
Oktaha... Gans...
This includes Interstate 40 in Oklahoma between mile markers 266 and
319.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Oklahoma.
LAT...LON 3475 9551 3511 9529 3556 9557 3581 9489
3569 9480 3564 9481 3564 9477 3532 9454
3486 9483 3472 9551
TIME...MOT...LOC 2130Z 250DEG 36KT 3553 9545 3514 9521 3480 9542The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:02 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Jun 22, 8:19 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Jun 22, 9:04 PM CDT | Special Weather Statement | TSA | Haskell | 41 min |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 22, 9:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 22, 10:24 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 5 hr |
| Jun 22, 11:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jun 22, 11:53 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 22, 11:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 3 hr |
| Jun 23, 12:26 AM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jun 23, 12:32 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 23, 12:58 AM CDT | Special Weather Statement | TSA | Muskogee | 62 min |
| Jun 23, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Jun 23, 1:27 AM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 1:32 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Jun 23, 1:50 AM CDT | Special Weather Statement | TSA | Rogers | 40 min |
| Jun 23, 2:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 66 min |
| Jun 23, 2:19 AM CDT | Special Weather Statement | TSA | Mayes | 56 min |
| Jun 23, 4:18 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Jun 23, 5:01 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Jun 23, 5:31 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Jun 23, 5:41 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jun 23, 5:54 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Jun 23, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 23, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 38 min |
| Jun 23, 7:13 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 23, 7:19 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 56 min |
| Jun 23, 7:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 64 min |
| Jun 23, 7:40 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 65 min |
| Jun 23, 7:51 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jun 23, 8:11 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 49 min |
| Jun 23, 8:24 AM CDT | Flash Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 6 hr |
| Jun 23, 8:27 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Jun 23, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 48 min |
| Jun 23, 8:36 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 23, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 23, 8:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more | 6 hr |
| Jun 23, 8:52 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 8:54 AM CDT | Special Weather Statement | TSA | Wagoner | 51 min |
| Jun 23, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 58 min |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Delaware | 35 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 41 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Cherokee | 55 hr |
| Jun 23, 9:25 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 24 hr |
| Jun 23, 9:30 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Jun 23, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 23, 10:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 57 min |
| Jun 23, 10:39 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 6 hr |
| Jun 23, 11:12 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 23, 11:47 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 58 min |
| Jun 23, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg | 59 min |
| Jun 23, 1:47 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| Jun 23, 2:26 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 2:29 PM CDT | River Flood Warning | TSA | Ottawa | 43 hr |
| Jun 23, 2:41 PM CDT | Areal Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 3:00 PM CDT | River Flood Warning | TSA | LeFlore | 66 hr |
| Jun 23, 3:28 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Jun 23, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 42 min |
| Jun 23, 4:31 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Sequoyah | 44 min |
| Jun 23, 5:13 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, LeFlore, Sequoyah | 47 min |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.